# SDR SIMA20130713003

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 25,727 hours, 23,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Overheated
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND F/O EMERGENCY FLASHLIGHT CRADLE SHOWS EVIDENCE OF OVERHEATING.  ACFT REMOVED FROM SERVICE.  R & R F/O FLASHLIGHT CRADLE IAW W/C33-700-20. AMM 33-51-01.   ACFT RETURNED TO SERVICE.
